Hokkaido Mathematical Journal

TSUTSUI Yohei,

Pseudo-differential operators of class $S_{0,0}^m$ on the Herz-type spaces.

Hokkaido Mathematical Journal, 38 (2009) pp.283-302

Fulltext

PDF

Abstract

In this paper, we show the boundedness of pseudo-differential operators of class $S_{0,0}^m$ on the Herz spaces $\dot{K}_q^{\alpha,p}$ and the Herz-type Hardy spaces $H\dot{K}_q^{\alpha,p}$.

MSC(Primary)47G30
MSC(Secondary)42B30
Uncontrolled KeywordsPseudo-differential operators, Herz spaces, Herz-type Hardy spaces.